# SDR DHL2007740531

- Difficulty date: May 22, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN "C" CHECK, AFT CARGO COMPARTMENT SHEAR TIE AT BS 970 BETWEEN STR.25L AND 24L IS CRACKED AT LOWER END.  REMOVED CRACKED SHEAR TIE "T" EXTRUSION IAW B727 SRM 51-30-2.  FABRICATED NEW SHEAR TIE FROM BAC1505-100246 PO NR 650418 DIM 7" IAW B727 SRM 53-10-2 FIG 5 AND 51-20-1.  TREATED AND PRIMED NEW SHEAR TIE IAW B727 SRM 51-10-2 AND INSTALLED NEW SHEAR TIE AT AFT CARGO COMPARTMENT BS 970 BETWEEN STR 24L AND 25L IAW B727 SRM 51-30-2.
